The University of Southampton
University of Southampton Institutional Repository

H/sub /spl infin// control of differential linear repetitive processes

H/sub /spl infin// control of differential linear repetitive processes
H/sub /spl infin// control of differential linear repetitive processes
Abstract—Repetitive processes are a distinct class of two-dimensional (2-D) systems (i.e., information propagation in two independent directions) of both systems theoretic and applications interest. They cannot be controlled by direct extension of existing techniques from either standard [termed one-dimensional (1-D) here] or 2-D systems theory. Here, we give new results on the relatively open problem of the design of control laws using an $H_{\infty}$ setting. These results are for the sub-class of so-called differential linear repetitive processes which arise in applications.
differential repetitive processes, linear matrix inequalities
1549-7747
39-44
Paszke, W.
dd4b8f12-17c7-45ee-bfb0-e9675bd7d854
Galkowski, K.
40c02cf5-8fcb-44de-bb1e-f9f70fdd265d
Rogers, Eric
611b1de0-c505-472e-a03f-c5294c63bb72
Owens, D.H.
3452e9bb-d3bd-4995-b4bb-424bbd288b09
Paszke, W.
dd4b8f12-17c7-45ee-bfb0-e9675bd7d854
Galkowski, K.
40c02cf5-8fcb-44de-bb1e-f9f70fdd265d
Rogers, Eric
611b1de0-c505-472e-a03f-c5294c63bb72
Owens, D.H.
3452e9bb-d3bd-4995-b4bb-424bbd288b09

Paszke, W., Galkowski, K., Rogers, Eric and Owens, D.H. (2006) H/sub /spl infin// control of differential linear repetitive processes. IEEE Transactions on Circuits and Systems II: Express Briefs, 53 (1), 39-44. (doi:10.1109/TCSII.2005.854313).

Record type: Article

Abstract

Abstract—Repetitive processes are a distinct class of two-dimensional (2-D) systems (i.e., information propagation in two independent directions) of both systems theoretic and applications interest. They cannot be controlled by direct extension of existing techniques from either standard [termed one-dimensional (1-D) here] or 2-D systems theory. Here, we give new results on the relatively open problem of the design of control laws using an $H_{\infty}$ setting. These results are for the sub-class of so-called differential linear repetitive processes which arise in applications.

Text
diffhinf.pdf - Other
Download (178kB)

More information

Published date: January 2006
Keywords: differential repetitive processes, linear matrix inequalities
Organisations: Southampton Wireless Group

Identifiers

Local EPrints ID: 264350
URI: http://eprints.soton.ac.uk/id/eprint/264350
ISSN: 1549-7747
PURE UUID: 14594d8e-db89-47dc-9516-cc2925973de9
ORCID for Eric Rogers: ORCID iD orcid.org/0000-0003-0179-9398

Catalogue record

Date deposited: 27 Jul 2007
Last modified: 26 Nov 2019 02:05

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×